Explicit laws of large numbers for random nearest-neighbour-type graphs

AR Wade

Research output: Contribution to journalArticle (Academic Journal)

23 Citations (Scopus)

Abstract

Under the unifying umbrella of a general result of Penrose & Yukich [Ann. Appl. Probab., (2003) 13, 277--303] we give laws of large numbers (in the Lp sense) for the total power-weighted length of several nearest-neighbour type graphs on random point sets in $R^d$, $d \in N$. Some of these results are known; some are new. We give limiting constants explicitly, where previously they have been evaluated in less generality or not at all. The graphs we consider include the k-nearest neighbours graph, the Gabriel graph, the minimal directed spanning forest, and the on-line nearest-neighbour graph.
Translated title of the contributionExplicit laws of large numbers for random nearest-neighbour-type graphs
Original languageEnglish
Pages (from-to)326 - 342
Number of pages17
JournalAdvances in Applied Probability
Volume39 (2)
DOIs
Publication statusPublished - Jun 2007

Bibliographical note

Publisher: Applied Probability Trust

Fingerprint Dive into the research topics of 'Explicit laws of large numbers for random nearest-neighbour-type graphs'. Together they form a unique fingerprint.

Cite this